New type i ancient compact solutions of the Yamabe flow

Panagiota Daskalopoulos, Manuel Del Pino, John King, Natasa Sesum

Research output: Contribution to journalArticle

Abstract

We construct new ancient compact solutions to the Yamabe ow. Our solutions are rotationally symmetric and converge, as t → ∞1, to two self-similar complete non-compact solutions to the Yamabe ow moving in opposite directions. They are type I an-cient solutions.

Original languageEnglish (US)
Pages (from-to)1667-1691
Number of pages25
JournalMathematical Research Letters
Volume24
Issue number6
StatePublished - Jan 1 2017

Fingerprint

Converge

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Daskalopoulos, P., Del Pino, M., King, J., & Sesum, N. (2017). New type i ancient compact solutions of the Yamabe flow. Mathematical Research Letters, 24(6), 1667-1691.
Daskalopoulos, Panagiota ; Del Pino, Manuel ; King, John ; Sesum, Natasa. / New type i ancient compact solutions of the Yamabe flow. In: Mathematical Research Letters. 2017 ; Vol. 24, No. 6. pp. 1667-1691.
@article{b68c3c8819754aacb7b409e9d1e74aa4,
title = "New type i ancient compact solutions of the Yamabe flow",
abstract = "We construct new ancient compact solutions to the Yamabe ow. Our solutions are rotationally symmetric and converge, as t → ∞1, to two self-similar complete non-compact solutions to the Yamabe ow moving in opposite directions. They are type I an-cient solutions.",
author = "Panagiota Daskalopoulos and {Del Pino}, Manuel and John King and Natasa Sesum",
year = "2017",
month = "1",
day = "1",
language = "English (US)",
volume = "24",
pages = "1667--1691",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "6",

}

Daskalopoulos, P, Del Pino, M, King, J & Sesum, N 2017, 'New type i ancient compact solutions of the Yamabe flow', Mathematical Research Letters, vol. 24, no. 6, pp. 1667-1691.

New type i ancient compact solutions of the Yamabe flow. / Daskalopoulos, Panagiota; Del Pino, Manuel; King, John; Sesum, Natasa.

In: Mathematical Research Letters, Vol. 24, No. 6, 01.01.2017, p. 1667-1691.

Research output: Contribution to journalArticle

TY - JOUR

T1 - New type i ancient compact solutions of the Yamabe flow

AU - Daskalopoulos, Panagiota

AU - Del Pino, Manuel

AU - King, John

AU - Sesum, Natasa

PY - 2017/1/1

Y1 - 2017/1/1

N2 - We construct new ancient compact solutions to the Yamabe ow. Our solutions are rotationally symmetric and converge, as t → ∞1, to two self-similar complete non-compact solutions to the Yamabe ow moving in opposite directions. They are type I an-cient solutions.

AB - We construct new ancient compact solutions to the Yamabe ow. Our solutions are rotationally symmetric and converge, as t → ∞1, to two self-similar complete non-compact solutions to the Yamabe ow moving in opposite directions. They are type I an-cient solutions.

UR - http://www.scopus.com/inward/record.url?scp=85041818676&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85041818676&partnerID=8YFLogxK

M3 - Article

VL - 24

SP - 1667

EP - 1691

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 6

ER -

Daskalopoulos P, Del Pino M, King J, Sesum N. New type i ancient compact solutions of the Yamabe flow. Mathematical Research Letters. 2017 Jan 1;24(6):1667-1691.